MathSciNet Relay Station
MathSciNet bibliographic data
MR883914 (88c:34031) 34B25 (47E05)
Levitan, B. M. Sturm-Liouville operators on the entire real axis with the same discrete spectrum. (Russian) Mat. Sb. (N.S.) 132(174) (1987), no. 1, 73--103, 143; translation in Math. USSR-Sb. 60 (1988), no. 1, 77–106
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement